# SDR DXTA200601389

- Difficulty date: May 12, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N639QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605139
- Aircraft time: 5,229 hours, 4,119 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN LANDING GEAR WAS RETRACTED, UNLOCK LIGHT REMAINED ILLUMINATED.  HYD PRESS AND STAB MISCOMP, CAUTION LIGHTS ILLUMINATED.  LANDING GEAR WAS LOWERED NORMALLY.  LANDING WAS UNEVENTFUL.  JACKED AIRCRAFT, REMOVED & REPLACED LT MLG UPLOCK SWITCH.  CYCLED GEAR & FLAPS MULTIPLE TIMES IAW CE 560XL MM 32-01-00.
